# SDR 2017F00173

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: General aviation
- Aircraft: N990LC
- Make and model: Lear 35A
- Aircraft serial: 228
- Aircraft time: 14,188 hours, 10,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH HAD A NOSE GEAR INDICATION WE DID A LOW ALTITUDE FLIGHT AND TOWER CONFIRMED THAT THE NOSE GEAR APPEARS TO BE DOWN AND WE LANDED SAFELY.
